# SDR USAA2010120792876

- Difficulty date: December 5, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 21,980 hours, 9,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 96 - PIT-PHL - EMERGENCY LIGHTS - EMERGENCY EXIT SEAT LIGHT LENS AT 8C IS BROKEN.  REMOVED AND REPLACED RED EMERGENCY EXIT SEAT LIGHT LENS AT 8C.  OPERATIONAL CHECK WAS GOOD.
